MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cmr.0000000000000642

Медицинская библиотека · Melanoma research · 2020

Dermatomyositis in a patient undergoing nivolumab therapy for metastatic melanoma: a case report and review of the literature.

Kosche Cory, Stout Molly, Sosman Jeffrey, Lukas Rimas V, Choi Jennifer N

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Checkpoint inhibitor immunotherapy is a transformative treatment for advanced malignancies, but can be associated with numerous immune-related adverse events (irAEs). The majority of irAEs include those that closely resemble known cutaneous and neurocutaneous autoimmune or autoinflammatory diseases, such as scleroderma, psoriasis, and dermatomyositis. We present the case of a 63-year-old man with metastatic melanoma undergoing treatment with nivolumab who developed significant motor weakness, paresthesias of both hands, swollen fingers, and a pruritic rash over the face, chest, and upper back after two cycles. Creatine kinase was elevated. Electromyography revealed a myopathic pattern, muscle biopsy of the deltoid revealed an inflammatory myopathy, and skin biopsy showed interface dermatitis. There were no detectable autoantibodies except positive antinuclear antibody. He was diagnosed with immunotherapy-induced dermatomyositis, nivolumab was held, and he was treated with oral prednisone and intravenous immunoglobulin with overall improvement in myopathic and cutaneous symptoms. Dermatomyositis is an inflammatory myopathy with a characteristic dermatologic presentation that can occur spontaneously, as a paraneoplastic phenomenon, or as a drug reaction. This is the second known case of nivolumab-induced dermatomyositis. A review of the literature revealed seven total cases of immunotherapy-induced dermatomyositis. Functionally disabling autoimmune adverse effects of this severity would frequently persuade providers to discontinue immunotherapy in patients with metastatic disease.

Для цитирования: Kosche Cory, Stout Molly, Sosman Jeffrey, Lukas Rimas V, Choi Jennifer N. Dermatomyositis in a patient undergoing nivolumab therapy for metastatic melanoma: a case report and review of the literature.. Melanoma research. 2020. DOI: 10.1097/cmr.0000000000000642.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.